National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 278789

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

278789
VAERS Form:
Age:24.0
Gender:Female
Location:Unknown
Vaccinated:2007-05-04
Onset:2007-05-04
Submitted:2007-05-16
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0388U / - - / SC

Administered by: Other      Purchased by: Unknown
Symptoms: Dysphagia, Dyspnoea, Throat tightness, Incorrect route of drug administration

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: cholestyramine resin, NUVARING, PRILOSEC, probiotics (unspecified), vitamins (unspecified) tablet
Current Illness: Gastrooesophageal reflux disease; Drug hypersensitivity
Preexisting Conditions: Anaphylactic reaction
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up:Information has been received from a registered nurse concerning a 24 year old female with gastrooesophageal reflux disease and a history of anaphylactic reaction while on therapy with VICODIN who on 04-MAR-2007 was vaccinated subcutaneously with a 0.5 mL"dose of Gardasil (lot 657622/0388U). Concomitant therapy included NUVARING, PRILOSEC, cholestyramine resin, vitamins (unspecified) and probiotics /"PB8/". The patient left the office after receiving the dose of Gardasil. Within 15 minutes, the patient sta


Changed on 12/8/2009

278789 Before After
VAERS Form:
Age:24.0
Gender:Female
Location:Unknown
Vaccinated:2007-05-04
Onset:2007-05-04
Submitted:2007-05-16
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0388U / - - / SC

Administered by: Other      Purchased by: Unknown Other
Symptoms: Dysphagia, Dyspnoea, Throat tightness, Incorrect route of drug administration

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: cholestyramine resin, NUVARING, PRILOSEC, probiotics (unspecified), vitamins (unspecified) tablet
Current Illness: Gastrooesophageal reflux disease; Drug hypersensitivity
Preexisting Conditions: Anaphylactic reaction
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': (blank) WAES0705USA02132

Write-up:Information has been received from a registered nurse concerning a 24 year old female with gastrooesophageal reflux disease and a history of anaphylactic reaction while on therapy with VICODIN who on 04-MAR-2007 was vaccinated subcutaneously with a 0.5 mL"dose mL dose of Gardasil (lot 657622/0388U). Concomitant therapy included NUVARING, PRILOSEC, cholestyramine resin, vitamins (unspecified) and probiotics /"PB8/". "PB8". The patient left the office after receiving the dose of Gardasil. Within 15 minutes, the patient sta started to have shortness of breath, difficulty swallowing, and a feeling of her throat tightening. The patient was never unconscious and had no other symptoms. The patient went to the emergency room where she received possibly prednisone, BENADRYL, and TAGAMET IV. The patient was discharged to home after 4 hours. Subsequently, the patient recovered and was not receiving further treatment for the event. Shortness of breath, difficulty swallowing and throat tightness were considered to be immediately life-threatening by the reporter. Additional information has been requested.


Changed on 9/14/2017

278789 Before After
VAERS Form:(blank) 1
Age:24.0
Gender:Female
Location:Unknown
Vaccinated:2007-05-04
Onset:2007-05-04
Submitted:2007-05-16
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0388U / - UNK - / SC

Administered by: Other      Purchased by: Other
Symptoms: Dysphagia, Dyspnoea, Throat tightness, Incorrect route of drug administration

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: cholestyramine resin, NUVARING, PRILOSEC, probiotics (unspecified), vitamins (unspecified) tablet
Current Illness: Gastrooesophageal reflux disease; Drug hypersensitivity
Preexisting Conditions: Anaphylactic reaction
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES0705USA02132

Write-up:Information has been received from a registered nurse concerning a 24 year old female with gastrooesophageal reflux disease and a history of anaphylactic reaction while on therapy with VICODIN who on 04-MAR-2007 was vaccinated subcutaneously with a 0.5 mL dose of Gardasil (lot 657622/0388U). Concomitant therapy included NUVARING, PRILOSEC, cholestyramine resin, vitamins (unspecified) and probiotics "PB8". The patient left the office after receiving the dose of Gardasil. Within 15 minutes, the patient started to have shortness of breath, difficulty swallowing, and a feeling of her throat tightening. The patient was never unconscious and had no other symptoms. The patient went to the emergency room where she received possibly prednisone, BENADRYL, and TAGAMET IV. The patient was discharged to home after 4 hours. Subsequently, the patient recovered and was not receiving further treatment for the event. Shortness of breath, difficulty swallowing and throat tightness were considered to be immediately life-threatening by the reporter. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=278789&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166